MathSciNet Relay Station
MathSciNet bibliographic data
MR1963697 (2004b:16028) 16R10 (16P90)
Giambruno, A.; Zaicev, M. Minimal varieties of algebras of exponential growth. Adv. Math. 174 (2003), no. 2, 310–323.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement